| Catalog Number |
SRF-560 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "device migration/implant malposition" and "change shape/size/style" via national breast implant registry (nbir).This record is for the right side.Device was explanted.Patient underwent capsulectomy.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: migration, malposition.